MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. RUSCH GOLD FOLEY CATHTER, 3 WAY; CATHETER, UROLOGICAL

TELEFLEX MEDICAL SDN. BHD. RUSCH GOLD FOLEY CATHTER, 3 WAY; CATHETER, UROLOGICAL
Model Number IPN050616
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#: (b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
This is 2nd catheter used for same patient.Catheter was placed after initial catheter slid out of patient in recovery from bladder tumor removal surgery.When nurse tried to remove this catheter after 24 hours she found that it had not retained the sterile water in the retention balloon.Catheter was still in place and functioning properly but balloon had failed.
 
Additional Manufacturer Narrative
Qn#(b)(4).The device lot number was not provided; therefore, a dhr review could not be conducted.There was no complaint device returned for investigation.The catheter came out during use , could possibly be due to hole or leak on the catheter balloon.Hole or leak balloon could be occurred due to various reasons.However, in the absence of returned sample and limited information available for this complaint, further investigation could not be conducted and therefore complaint is not confirmed.
 
Event or Problem Description

Brand Name
RUSCH GOLD FOLEY CATHTER, 3 WAY
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key12712216
Report Number8040412-2021-00273
Device Sequence Number4550722
Product Code KOD
UDI-Device Identifier14026704303943
UDI-Public14026704303943
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN050616
Device Catalogue Number183430220
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2021
Supplement Date Received by Manufacturer11/26/2021
Initial Report FDA Received Date10/28/2021
Supplement Report FDA Received Date11/30/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexMale